# SDR FDEA201407241935

- Difficulty date: July 24, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 65,373 hours, 19,972 cycles
- System (JASC): 5240 · Service Doors
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT DOES NOT ILLUMINATE WHEN ARMED.  RELAMPED SLIDE INDICATOR LIGHT ABOVE R1 DOOR IAW SMP.  SLIDE LIGHT NOW ILLUMINATES WHEN R1 DOOR IS ARMED.
